# SDR USAA010423

- Difficulty date: April 20, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 32,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB WEB WITH TWO CRACKS .75 INCH LONG, BS 178 BULKHEAD, WL 201 RBL 5 AND LBL 5, WL 198 RBL 5.  INSTALLED DOUBLER, EO 5300V153, SRM 53-10-08 FIG 211, EA 69273.  (M)
